# SDR SIMA20150120003

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,588 hours, 32,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FLASHLIGHT CRADLE IN FRONT OF CABIN IS BROKEN.  R & R FWD CABIN FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
